Wednesday, April 16, 2014

Monday, April 20, 2009 Dale Austin, Community Member, asks

Q: Bad taste in my mouth...do you have any ideas?

I am a 75yr old male with a history of heart disease and 2 small strokes. I have atypical Parkinson's and am on several medications....Atenal,Cozaar, Warfarin,Levothoid,Zocar,Stallevo,Aricept,Lasix,FolicAcid,Baby Aspirin and Vitamins...I can not get rid of a strong metalic taste in my mouth. I am losing weight because food tastes terrible. The Dr. has looked at my medications but did not find one that he thought could cause it. Have you any ideas for me? Dale Austin

Answer This
Answers (0) Be the first to answer!

Important:
We hope you find this general health information helpful. Please note however, that this Q&A is meant to support not replace the professional medical advice you receive from your doctor. No information in the Answers above is intended to diagnose or treat any condition. The views expressed in the Answers above belong to the individuals who posted them and do not necessarily reflect the views of Remedy Health Media. Remedy Health Media does not review or edit content posted by our community members, but reserves the right to remove any material it deems inappropriate.

By Dale Austin, Community Member— Last Modified: 04/20/09, First Published: 04/20/09